2nd Symposium

OCD and Related Disorders

An update on research and treatment practices, october 28th and 29th, 2017.
Venue : Nimhans convention center, Bangalore

Final Announcement Abstract Submission for Posters have been closed now


We are happy to announce 4 CME credit points for the event

CME credits will be considered only for registrations done before October 15th 2017.
Spot registration fee is Rs.4500/-. (For students it is Rs.2500/-)

2nd Symposium : OCD and Related Disorders

An update on research and treatment practices, october 28th and 29th, 2017.
Venue : Nimhans convention center, Bangalore

After the success of the 1st Symposium on OCD in 2007, this symposium is organized to commemorate 2 decades of the specialty OCD Clinic at the Department of Psychiatry, National Institute of Mental Health & Neurosciences (NIMHANS), Bangalore, India.

The high-quality scientific programme of the symposium is specifically designed to give the academicians, mental health trainees and psychiatric practitioners an opportunity to update themselves with the latest developments on various aspects of OCD and related disorders, ranging from neurobiology to treatment.

Final Announcement Abstract Submission for Posters have been closed now


Programme Schedule


Day 1 (28th October 2017) Day 2 (29th October 2017)
7.30-9.00 am Registration 8.30-9.30 am Poster Session
9.00-9.30 am Symposium Inauguration
9.30-10.20 am Nosology of OCD and Related Disorders: DSM 5, ICD 11, and beyond (Dr Dan Stein - Professor and Chair of Department of Psychiatry and Mental Health at the University of Capetown) 9.30-10.10 am Is prognosis of OCD different in India?
(Dr Suresh Bada Math, Department of Psychiatry, NIMHANS, Bangalore)
10.20-11.10 am Brain Basis of Compulsivity
(Dr Odile Van den Heuvel - Faculty of the department of the psychiatry, VU University Medical Center Amsterdam, Netherlands & the head of ENIGMA OCD brain imagíng work group)
10.10-11.00 am Challenges in Diagnosis and Management of Childhood OCD (Dr Evelyn Stewart - Associate Professor in the Department of Psychiatry, University of British Columbia, Vancouver,Canada)
Coffee Break (15 Minutes)
11.25-12.05 pm Neurocognitive Dysfunction in OCD: An Update (Dr Naren Rao, Department of Psychiatry,
NIMHANS, Bangalore)
11.15-12.05 pm Body Focused Repetitive Behaviours: Scope of the Problem and Management (Dr Jon Grant - Professor, Department of Psychiatry and Behavioral Neuroscience, University of Chicago)
12.05-12.50 pm Genetics and Cellular models of OCD
(Dr Biju Viswanath, Department of Psychiatry,
NIMHANS, Bangalore)
12.05-12.55 pm Body Dysmorphic Disorder: Identifying, Uderstanding and Treating (Dr David Veale- Visiting Professor at the Department of Psychology, King's College, London)
Lunch Break (40 minutes) with Poster Session
1.30-2.20 pm Translating Science into Treatment for OCD (Dr Helen Blair Simpson- Professor of Psychiatry at Columbia University Medical Center and Director of Center for Obsessive- Compulsive and Related Disorders, University of Columbia) 1.35-2.20 pm Augmentation Strategies in OCD Antipsychotic augmentation (Dr T S Jaisoorya, Department of Psychiatry,
NIMHANS, Bangalore)
Augmentation with glutamatergic and other drugs ( Dr Janardhanan C Naryanaswami , Department of Psychiatry, NIMHANS, Bangalore)
2.20-3.10 pm Family functioning in OCD and its Role in Outcome ( Dr Eli R Lebowitz - Assistant Professor of Psychology and Psychiatry & Associate Director Anxiety and Mood Disorders Program at Yale Child Study Center) 2.20-3.05 pm Brain Stimulation Strategies in OCD Non-invasive Brain Stimulation (Dr Ganesan Venkatasubramanian, Department of Psychiatry, NIMHANS, Bangalore)
Deep brain stimulation and ablative brain surgeries (Dr Shyam Sundar, Department of Psychiatry, NIMHANS, Bangalore)
Tea Break (10 Minutes)
3.20-4.10 pm The Role of Personality Disorders in OCD (Dr Sumant Khanna, Senior Consultant Psychiatrist, New Delhi) 3.15-3.55 pm New Wave Therapies for OCD (Dr Manjula, Department of Clinical Psychology, NIMHANS, Bangalore)
4.10-5.00 pm OCD in the Context of Schizophrenia and Bipolar Disorders (Dr Y C Janardhan Reddy, Department of Psychiatry, NIMHANS, Bangalore) 3.55-4.15 pm Concluding remarks / Vote of Thanks


Pre-Symposium Workshops will be held on 27th October, 2017

Timings: 2.00-5.30 pm

Venue: Dr M V Govindaswamy Building

Programme Schedule:

2:00 - 3:30 PM Diagnostic issues in OCD Prof Y C Janardhan Reddy and Dr T S Jaisoorya
CBT for OCD - Practical Aspects Prof Paulomi Sudhir and Dr Manjula M
3:45 - 5:30 PM Essentials of Pharmacological Treatment Dr Janardhanan C N and Dr Shyam Sundar A
Assessment of Evidence Based Management of Treatment- Emergent Sexual Side Effects in OCD Prof T S S Rao and Dr Shivanand Manohar (JSS Medical College, Mysore)

Symposium Committee


PATRON
Prof B N Gangadhar
Director, NIMHANS

Prof K Sekar
Registrar, NIMHANS

CHAIRPERSON
Prof Prabha Chandra,
Head, Department of Psychiatry
NIMHANS

ADVISORY COMMITTEE
Dr Sumant Khanna
Prof Shobha Srinath
Prof M V Ashok
Prof M P Sharma

SECRETARIAT

ORGANISING SECRETARY
Dr Janardhanan C Narayanaswamy

TREASURER
Dr Dhanasekhara Pandian

ORGANISING COMMITTEE MEMBERS
Dr Y C Janardhan Reddy
Dr Suresh Bada Math
Dr Jaisoorya T S
Dr Shyam Sundar A
Dr Paulomi Sudhir
Dr Anish Cherian
Dr Venkatasubramanyan G
Dr Nitin Anand
Dr Ajay Kumar
Dr Naren Rao
Dr Manjula M